MathSciNet Relay Station
MathSciNet bibliographic data
MR2084406 15A48 (47H09 47J10)
Gaubert, Stéphane; Gunawardena, Jeremy The Perron-Frobenius theorem for homogeneous, monotone functions. Trans. Amer. Math. Soc. 356 (2004), no. 12, 4931–4950 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement